# SDR C2XA10CL138

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 16,260 hours, 9,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 13788
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT WING EMERGENCY LIGHT AND THE COCKPIT EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
